Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Joint Dislocation (2374)
Date of Event
05/13/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that following a maxillofacial procedure in which vsp systems devices were utilized, the patient's mandible dislocated and the surgeon plans to do a revision surgery.